English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 10794877      Online Users : 309
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 數學系 > 期刊論文 >  Item 987654321/10417
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/10417


    題名: Object oriented programming of adaptive finite element and finite volume methods
    Authors: 陳仁純
    J. L. Liu;I. J. Lin;M. Z. Shih;Ren-Chuen Chen;M. C. Hsieh
    貢獻者: 數學系
    Keywords: Object-oriented programming;C++;Adaptive methods;Finite elements;Finite volumes
    Date: 1996-10
    Issue Date: 2010-11-09 14:23:53 (UTC+8)
    Abstract: This article describes an object-oriented implementation of the finite element method and the finite volume method in a unified adaptive system using the programming language C++. The system applies to various types of mathematical model problems. Traditionally, different numerical methods for different types of problems are implemented independently by procedural languages such as C and Fortran. Moreover, adaptive analysis programs are more complicated than nonadaptive programs. Nevertheless, these methods share many common properties such as linear system solvers, data structures, a posteriori error analyses, and refinement processes. Some advantageous features of object-oriented programming are demonstrated through the integration of these properties in the adaptive system. New data types of objects specific to adaptive methods are also introduced. The system is well-structured, extendable, and maintainable due mainly to the nature of encapsulation and inheritance of object-oriented programming.
    關聯: Applied Numerical Mathematics / Volume 21, Issue 4, P.439–467
    Appears in Collections:[數學系] 期刊論文
    [數學系] 陳仁純

    Files in This Item:

    File SizeFormat
    index.html0KbHTML751View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback